# SDR DALA2017012300582

- Difficulty date: January 22, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 66,408 hours, 47,897 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL TO LAND, SMELLED A BURNING SMELL IN COCKPIT & ALARMS IN AFT LAVS WENT OFF. PASSENGERS & FWD FLT ATTENDANT REPORT A HAZE SEEN IN CABIN FROM UNKNOWN SOURCE. FOUND 2 DUCTS BLOWN OUT AND OIL IN ACM. REPAIRED DUCTS AND REPLACED ACM REF AMM 21-20. NEEDS CK OUT. REMOVED APU DOORS & WASHED APU INLET. FOUND 575 DEG THERMOSTAT BLOWN OUT RT SIDE, REPLACED SAME AMM 21-61-07. C/W WORK CARD 7100-2619 PNEU SYS DUCT BURNOUT AND WORK CARD 2170-4139 WATER BAGS REPLACEMENT. NO LEAKS. RAN BOTH ENGS TO CLIMB POWER WITH PACKS OPERATING. NO SMELL.
